Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Sex, thrush symptoms, fluconzale tablets. HIV possibility ?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 520 Questions
I had one time sex(indian uk born man) and have had constant thrush ever since, I've used several pessaries and fluconzale tablets. Doc has put me on a 6 month course nothing is working. Went for an std and hiv (using 4th generation duo)test at 4.5 weeks all back negative. Am worried still have hiv as thrush won't go away! I'm 32 asian uk born born lady
Posted Mon, 23 Apr 2012 in HIV and AIDS
Answered by Dr. Gaurang Krishna 5 hours later

Thanks for your query.

Are you sure it is Vaginal thrush and nothing else? what are the symptoms?
You do not need to worry about HIV because of the thrush. But if you had unprotected sex, then you should be worried.
Getting a test done after 4.5 weeks does not rule out HIV as it can be in the window period. Get yourself tested again after 6weeks of intercourse to be sure.

Anticipating your response,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an HIV AIDS Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor